Page 11 of 12 FirstFirst ... 9101112 LastLast
Results 101 to 110 of 114

Thread: After spay, no poops?

  1. #101
    Wise Old Thumper
    Join Date
    Jan 2012
    Location
    IOW
    Posts
    12,919

    Default

    Pleased she's back home - have you any Readigrass if no fresh grass?

  2. #102
    Alpha Buck Graciee's Avatar
    Join Date
    Jul 2017
    Posts
    594

    Default

    Quote Originally Posted by tonibun View Post
    Pleased she's back home - have you any Readigrass if no fresh grass?
    Ah yes I keep forgetting about readigrass MightyMax said about that to me before for fibre haha - thank you I have fresh grass also however it's covered in snow... Plus they said to keep her stitches dry so I'll pick some maybe for her x

    Sent from my HTC U11 using Tapatalk

  3. #103
    Alpha Buck Graciee's Avatar
    Join Date
    Jul 2017
    Posts
    594

    Default

    She doesn't look so good also she's pulling 'normal' poops out of her bum... Like the ones she shouldn't eat and eating bits of them... What does this mean?

    Sent from my HTC U11 using Tapatalk

  4. #104
    Wise Old Thumper MightyMax's Avatar
    Join Date
    Dec 2004
    Posts
    32,691

    Default

    Quote Originally Posted by Graciee View Post
    She doesn't look so good also she's pulling 'normal' poops out of her bum... Like the ones she shouldn't eat and eating bits of them... What does this mean?

    Sent from my HTC U11 using Tapatalk

    Don't worry about her eating those poos for the time being. She doesn't look good?

    Is she on Metacam, two gut motilities (possibly Cisapride and Metaclopromide? - though they go by other names ..) and has the vet given you any Zantac/Ranitidine to protect the stomach?

    Are you continuing with Infacol? You can - it's not contra-indicated with any meds and won't do any harm.

    Thinking of you xx
    http://forums.rabbitrehome.org.uk/sh...t-January-2018

    “Choose to be optimistic, it feels better!” ... Dalai Lama

  5. #105
    Wise Old Thumper MightyMax's Avatar
    Join Date
    Dec 2004
    Posts
    32,691

    Default

    Quote Originally Posted by Graciee View Post
    Ah yes I keep forgetting about readigrass MightyMax said about that to me before for fibre haha - thank you I have fresh grass also however it's covered in snow... Plus they said to keep her stitches dry so I'll pick some maybe for her x

    Sent from my HTC U11 using Tapatalk

    Yes, it's good.

    You could also break up the fibafirst and mix it with a little fruit - a bit of apple or pear? Or even carrot to make it more tasty.
    http://forums.rabbitrehome.org.uk/sh...t-January-2018

    “Choose to be optimistic, it feels better!” ... Dalai Lama

  6. #106
    Alpha Buck Graciee's Avatar
    Join Date
    Jul 2017
    Posts
    594

    Default

    Quote Originally Posted by MightyMax View Post
    Don't worry about her eating those poos for the time being. She doesn't look good?

    Is she on Metacam, two gut motilities (possibly Cisapride and Metaclopromide? - though they go by other names ..) and has the vet given you any Zantac/Ranitidine to protect the stomach?

    Are you continuing with Infacol? You can - it's not contra-indicated with any meds and won't do any harm.

    Thinking of you xx
    No she was sitting in her litter tray shutting her eyes but slightly shaking? But then she passed some poops after about 5 mins of that and perked up again she's got Emeprid and Cisapride and tramadol - no loxicom anymore vet said to stop. Nothing to protect her stomach.. I could ring up tomorrow and ask they give some, think it might help? I haven't given any infacol for a few days as I thought things were slightly improving until today but I might give her some more after her gut motility meds in about 30 mins.

    Thanks xxx

    Sent from my HTC U11 using Tapatalk

  7. #107
    Wise Old Thumper MightyMax's Avatar
    Join Date
    Dec 2004
    Posts
    32,691

    Default

    Quote Originally Posted by Graciee View Post
    No she was sitting in her litter tray shutting her eyes but slightly shaking? But then she passed some poops after about 5 mins of that and perked up again she's got Emeprid and Cisapride and tramadol - no loxicom anymore vet said to stop. Nothing to protect her stomach.. I could ring up tomorrow and ask they give some, think it might help? I haven't given any infacol for a few days as I thought things were slightly improving until today but I might give her some more after her gut motility meds in about 30 mins.

    Thanks xxx

    Sent from my HTC U11 using Tapatalk

    I always find it good to have some Ranitidine/Zantac in stock, as it's so useful on these occasions. It also has mild gut motility properties as well as protecting the stomach.

    I found that one of my rabbits couldn't take Tramadol without the Zantac first, as it was hard on her stomach. It's not the case for all rabbits, but you could ask your vet about it.
    http://forums.rabbitrehome.org.uk/sh...t-January-2018

    “Choose to be optimistic, it feels better!” ... Dalai Lama

  8. #108
    Warren Veteran daphnephoebe's Avatar
    Join Date
    Nov 2015
    Location
    Cambridge
    Posts
    8,826

    Default

    How is she doing? x

    Sent from my SM-G903F using Tapatalk

  9. #109
    Alpha Buck Graciee's Avatar
    Join Date
    Jul 2017
    Posts
    594

    Default

    Quote Originally Posted by daphnephoebe View Post
    How is she doing? x

    Sent from my SM-G903F using Tapatalk
    She's pooping more now and starting to eat more so hopefully she's getting over everything have another vet appointment tomorrow so hoping I'll be able to stop giving her all the meds soon, thanks for asking x

    Sent from my HTC U11 using Tapatalk

  10. #110
    Warren Veteran daphnephoebe's Avatar
    Join Date
    Nov 2015
    Location
    Cambridge
    Posts
    8,826

    Default

    Quote Originally Posted by Graciee View Post
    She's pooping more now and starting to eat more so hopefully she's getting over everything have another vet appointment tomorrow so hoping I'll be able to stop giving her all the meds soon, thanks for asking x

    Sent from my HTC U11 using Tapatalk
    Lots of luck. The only advice I can really give is to gradually wean off one drug at a time. It gives more chance for her body to adjust x

    Sent from my SM-G903F using Tapatalk

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •